# SDR DALA2025030401680

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 76,084 hours, 30,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3717, IN COURSE OF ACCOMPLISHMENT OF A FUSELAGE SKIN REPAIR TO THE NOSE SKIN NEAR THE LH AOA VANE PER ER/A 624396-14, ADDITIONAL INTERNAL ACCESS IS NEEDED TO INSTALL PERMANENT FASTENERS DUE TO STRUCTURE BLOCKING THE REPAIR AREA. THE COCKPITFLOOR SUPPORT BEAM (141A5180-1 INSTL) AT LBL 24.97 NEEDS TO BE CUT AS SHOWN IN FIGURE 1. THIS ER/A PROVIDES DISPOSITIONTO CUT OUT THE FWD. TWO LIGHTENING HOLES FROM THE BEAM WEB (141A5180-15) AND THE NECESSARY RESTORATION OF THE WEB AFTERCOMPLETION OF ALL REPAIRS. THE SUBJECT BEAM WEB IS MADE FROM 0.050" THICK 7075-T6 AL BARE SHEET. CORRECTIVE ACTION: COMPLIED WITH E/RA 624671-14 REV. ORIG. PRI REV. "0","1", "2" REPAIR INSTRUCTIONAL STEPS. ENSURED ALL E/RA 624671-14 REV. ORIG. PRI REV. "0","1","2" REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL - FUSELAGE / COCKPIT FLOOR SUPPORT STRUCTURE / 24.97 SUPPORT BEAM WEB / ACCESS CUTOUT / REPAIR - ER/A 624671-14 REV. ORIG. SECTION I PERMANENT REPAIR INSTRUCTIONAL STEPS. (LP 0836186)
